A comparison theorem for nonlinear operators
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 3, Volume 25 (1971) no. 1, p. 41-46
@article{ASNSP_1971_3_25_1_41_0,
     author = {Allegretto, W.},
     title = {A comparison theorem for nonlinear operators},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 3, 25},
     number = {1},
     year = {1971},
     pages = {41-46},
     zbl = {0225.35013},
     mrnumber = {298181},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1971_3_25_1_41_0}
}
Allegretto, W. A comparison theorem for nonlinear operators. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 3, Volume 25 (1971) no. 1, pp. 41-46. http://www.numdam.org/item/ASNSP_1971_3_25_1_41_0/

[1] W. Allegretto, PhD dissertation, University of British Columbia, 1969.

[2] M.A. Krasnoselskii, Positive solutions of operator equations, Noordhoff, Groningen, 1964. | MR 181881 | Zbl 0121.10604

[3] K. Kreith, Sturm theorems and positive resolvents, Trans. Amer. Math. Soc, 139 (1969), pp. 319-327. | MR 239246 | Zbl 0175.15201

[4] K. Kreith, A remark on a comparison theorem of Swanson, Proc. Amer. Math. Soc., 20 (1969), pp. 549-550. | MR 236503 | Zbl 0175.39902

[5] M.H. Protter, A comparison theorem for elliptic equations, Proc. Amer. Math. Soc., 10 (1959), pp. 296-299. | MR 107076 | Zbl 0121.08104

[6] C.A. Swanson, A comparison theorem for elliptic differential equations, Proc. Amer. Math Soc., 17 (1966), pp. 611-616 | MR 201781 | Zbl 0144.14601

[7] C.A. Swanson, An identity for elliptic equations with applications, Trans. Amer. Math. Soc., 134 (1968) pp. 325-333. | MR 232074 | Zbl 0164.13103

[8] C.A. Swanson, Comparison and Oscillation theory of linear differential equations, Academic Press, New York and London, 1968. | MR 463570 | Zbl 0191.09904

K. Kreith; A comparison theorem for general elliptic equations with mixed boundary conditions, J. Diff. Eq. 8 (3), 1970, pp. 537-541. | MR 265737 | Zbl 0206.11304

D. Dunninger; A. Picone identity for non-self-adjoint elliptic operators, Atti, Accad. Naz. Lincei, Cl. Sci, Fiz, Mat. Natur. Rend. XLVIII (1970), 133-139. | MR 299926 | Zbl 0195.39403

G. Platone and G. Maria; Teoremi di confronto per soprasoluzioni rispetto a operatori ellittici del secondo ordine a coefficienti discontinui in aperti illimitati, Boll. U. M. I., IV Ser. 3, (1970), pp, 362-374. | MR 268516 | Zbl 0196.12304